BIT Numerical Mathematics

, Volume 26, Issue 3, pp 318–326

Orderh2 method for a singular two-point boundary value problem

  • M. M. Chawla
  • S. McKee
  • G. Shaw
Part II Numerical Mathematics

DOI: 10.1007/BF01933711

Cite this article as:
Chawla, M.M., McKee, S. & Shaw, G. BIT (1986) 26: 318. doi:10.1007/BF01933711

Abstract

A method is described based on auniform mesh for the singular two-point boundary value problem:y″+(α/x)y′+f(x, y)=0, 0<x⩽1,y′(0)=0,y(1)=A, and it is shown to be orderh2 convergent forall α⩾1.

AMS Category

65L10

CR Category

G.1.7

Copyright information

© BIT Foundations 1986

Authors and Affiliations

  • M. M. Chawla
    • 1
  • S. McKee
    • 2
  • G. Shaw
    • 3
  1. 1.Department of MathematicsIndian Institute of TechnologyNew DelhiIndia
  2. 2.Department of MathematicsUniversity of Strathclyde, Livingstone TowerGlasgowScotland
  3. 3.Oxford University Computing LaboratoryOxfordEngland